# SDR DALA1220016304

- Difficulty date: March 29, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SEAT TRACK CROWN AT BS 575 AND RBL 91.67 FOUND CORRODED.  CORRODED SEAT TRACK REMOVED AS PER SRM 51-40-02. NEW SEAT TRACK FABRICATED AS PER DWG 140U5282 REV A. NEW SEAT TRACK INSTALLED AS PER SRM 51-40-02.
